Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Computability, homotopy and twisted Cartesian products

Author: Kathryn Weld
Journal: Proc. Amer. Math. Soc. 108 (1990), 1073-1076
MSC: Primary 55Q52; Secondary 55S45
MathSciNet review: 994794
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that finite presentations of $ {\pi _n}X$ are effectively computable, when $ X$ is a connected, effectively locally finitely dominated nilpotent complex. The relationship between the solvability of the homotopy problem in recursive Kan complexes and the word problem in homotopy groups plays a role.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q52, 55S45

Retrieve articles in all journals with MSC: 55Q52, 55S45

Additional Information

Keywords: Homotopy, Postnikov system, Eilenberg-Maclane complex, decision problems, effective computability
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society